# SDR 96UAL900032

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST FORWARD OF FORWARD GALLEY ON THE CEILING OVER THE AISLE IS INOPERATIVE.  REPLACED WEAK BATTERY PACK.
